# SDR MALA040788

- Difficulty date: October 13, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- Aircraft time: 12,223 hours, 12,283 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Fireshield
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, MAINTENANCE FOUND NR 2 ENGINE ZONE 2 OUTBOARD COWL HAS A CHAFE IN THE FIRE PAN.  REPAIRED IAW SRM 51-71-12.  AIRCRAFT WAS RETURNED TO SERVICE 10/27/04.
